# SDR AALA202408094595

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 65,313 hours, 27,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17C AISLE EMERGENCY LIGHT HANGING OFF SEAT AND LAYING ON FLOOR. RESECURED PASSENGER SEAT MOUNTED EMERGENCY PATH LIGHTING. PER CMM 25-23-67
